# SDR UALA2011101005487

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 61,441 hours, 8,721 cycles
- Engine: Pwa PW40903
- System (JASC): 2700 · Flight Control System
- Part: Sensor
- Condition: Failed
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP-SLAT SKEW SENSORS FAILURE OF ONE OR MORE SLAT AND-OR FLAP SKEW DETECTION SENSORS.
